Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198

      [Search Papers] [Print this List]
    1681. A. R. Medghalchi,
    Cohomology on hypergroup algebras same,
    Studia Sci. Math. Hungar. 39(2002), 297-307  [abstract]   
     
    1682. Moj. Moniri and J. S. Eivazloo,
    Pathological functions on Puiseux series ordered fields and others,
    Lobachevskii J. Math. 11(2002), 13-18  [abstract]   
     
    1683. B. Emamizadeh and F. Bahrami,
    Steady vortex flows obtained from an inverse problem,
    Bull. Aust. Math. Soc. 66(2002), 213-226  [abstract]   
     
    1684. A. M. Rahimi,
    Euclidian modules,
    Libertas Math. (to appear) [abstract]   
     
    1685. B. Emamizadeh and M.H. Mehrabi,
    Steady vortex flows obtained from a constrained variational problem,
    Internat. J. Math. Math. Sci. 30(2002), 283-300  [abstract]   
     
    1686. H. Azari,
    Numerical procedures for the determination of an unknown coefficient in parabolic differential equations,
    Dynam. Contin. Discrete Impuls. Systems 9(2002), 555-573  [abstract]   
     
    1687. J. Asadollahi, K. Khashyarmanesh and Sh. Salarian,
    On the minimal flat resolutions of modules,
    Comm. Algebra 30(2002), 3813-3823  [abstract]   
     
    1688. K. Khashyarmanesh and Sh. Salarian,
    A finiteness result for local cohomology modules,
    Comm. Algebra 30(2002), 3821-4826  [abstract]   
     
    1689. T. Sharif and S. Yassemi,
    Bounds for numbers of generators for a class of submodules of a finitely generated modules,
    Comm. Algebra 30(2002), 4377-4381  [abstract]   
     
    1690. T. Sharif and S. Yassemi,
    A generalization of Auslander-Buchsbaum and Bass formulas,
    Comm. Algebra 30(2002), 869-875  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.